MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Impedance issues were discovered on one of the implanted leads in (b)(6) 2025, more than 9 months after the initial implant.The patient had not reported any clinical signs or symptoms at that time.In (b)(6) 2025 the patient began to experience reduction in therapy, likely relating to the impedance issues that had been noted 2 months prior.It is likely that the patient had been experiencing a progressive component failure of either a single lead itself or the connection between the lead and ipg, leading to open circuit impedance errors.There is no known event that is likely to have initiated the component failure, however it is likely that the patient fall in (b)(6) 2025 accelerated the failure despite reports that there was no direct strike to the implant site.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat knee pain.On (b)(6) 2025, during a regular follow-up visit, the system was noted to have high impedance readings on 2 contacts of one of the implanted leads.In (b)(6) 2025 the patient reported reduction in therapy from the system.In (b)(6) 2025 the patient sustained a fall but reports no direct strike at the implant location.During a pre-mri system check on (b)(6) 2025 the system was again confirmed to have impedance issues.The patient is scheduled for an mri toward the end of 2025 and requested a system revision so that the mri can take place.On (b)(6) 2025 a full system replacement was performed to place a new implantable pulse generator (ipg) and new leads.All explanted components were discarded during the procedure and thus not available for further testing by the firm.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22881253
Report Number3015425075-2025-00263
Device Sequence Number18634785
Product Code GZF
UDI-Device Identifier00812537036441
UDI-Public(01)00812537036441(11)240111(17)270111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date08/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown